default-icon
Testosterone issue
I was suffering from erection issue and low sex drive from some days, I got my total testosterone test,(3 times), HBA1C, thyroid test... All came fine but I was then too tensed then I got free testosterone test done and it was below the avg range... Many docs told me that there is nothing to be worried about, but my urologist prescribed me injections of Sustanon 100(testosterone) ... 1 injection in 15 days... Kindly let me know that is it safe to take this injection... I am getting married in three weeks and need to get good erection in my wedding night... Kindly let me know that will this injection have any adverse effect.
142 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

for better erection: Have good sleep,  do exercise & yoga daily for 1 hour. Take hot milk 1 glass morning & evening. Avoid spicy..chilli.nd fried food Take CP  SHILAJIT tb....Manmath ras .... nd tb....sidh makardhwaj bati... one each morning & evening for 3 months...wd hot milk.. See d results or otherwise consult a sexologist personally .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

+
Consult with a doctor
Online now
No harm in taking this inj in prescribed dose  for  some time. Once u perform well with your wife after marriage u can gradually Increase the time interval, & then subsequently stop. Be confident & go ahead.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Yes go ahead with the injections. If anxiety issues are playing a role in your poor performance then that too needs to be addressed.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.